BIROn - Birkbeck Institutional Research Online

    Ambiguity in limited entry decision tables

    King, Peter J.H. (1968) Ambiguity in limited entry decision tables. Communications of the ACM 11 (10), pp. 680-684. ISSN 0001-0782.

    Full text not available from this repository.

    Metadata

    Item Type: Article
    School: School of Business, Economics & Informatics > Computer Science and Information Systems
    Depositing User: Sarah Hall
    Date Deposited: 04 May 2021 18:39
    Last Modified: 04 May 2021 18:39
    URI: https://eprints.bbk.ac.uk/id/eprint/44115

    Statistics

    Downloads
    Activity Overview
    0Downloads
    11Hits

    Additional statistics are available via IRStats2.

    Archive Staff Only (login required)

    Edit/View Item Edit/View Item